# SDR C8GA20090100

- Difficulty date: March 23, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14981477075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT STRINGER 27R STATION 620 HAS CORROSION AND EXISTING STEEL REPAIR REQUIRES REMOVAL.  CUT OUT AND REMOVED DAMAGED SECTION OF STRINGER 19 INCHES LONG FROM STA BS 609-628.  INSTALLED NEW STRINGER P/N BAC1498-131, 7075 T62 19 INCHES LONG.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
